DSpace

King Saud University Repository >
King Saud University >
COLLEGES >
Science Colleges >
College of Science >
College of Science >

Please use this identifier to cite or link to this item: http://hdl.handle.net/123456789/10808

Title: Variance upper bounds and convolutions of α-unimodal distributions
Authors: . Abouammoh, A. M
. Mashhour, A. F
Keywords: Sufficient conditions
Issue Date: 1994
Publisher: Statistics & Probability Letters
Citation: Volume 21, Issue 4, 11 November 1994, Pages 281-289
Abstract: The concept of α-uniform for generating an α-unimodal discrete distribution is introduced. Upper bounds for the variance of discrete α-unimodal distributions are established. Sufficient conditions for the convolution of α-unimodal distributions about a to be α-unimodal about the same mode are derived. These results are reduced to the usual discrete uniform and discrete unimodal distributions for α = 1. The paper includes other related results.
URI: http://hdl.handle.net/123456789/10808
Appears in Collections:College of Science

Files in This Item:

File Description SizeFormat
6.docx12.1 kBMicrosoft Word XMLView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback